Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Blood in the first spittle and on aceclofenacor, ketonazol. What do I need to do?

Doc gd morning I often times notice very small amount of blood in my first spittle in d morning after that I don t see it till the next morn probably. Sometimes I feel it happens when am on certain medication like aceclofenacor ketonazol. I also feel some sensation at d top of my head. My name is mishael female 36yrs old in nigeria
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Internal Medicine Specialist 's  Response
Thanks for posting your query!

Though blood in first spittle is not much serious thing but it needs to be evaluated for underlying cause.

Ketoconazol and aceclofenac do not cause bleeding from oral cavity.Aceclofenac if used for long term may cause gastric ulcers and bleeding from gastrointestinal tract which may present as black colored stool or hematemesis.

Blood in spittle could be due to:-
-bleeding from gum
This can occur if there is any abnormality in your blood like low platelet count,functional disorders of platelet,von-wilbrand factor deficiency,etc.
It may happen while brushing teeth vigorously.
-Bleeding from upper respiratory tract due to infective cause
Acute pharyngitis,bronchitis,laryngitis
-bleeding from lower respiratory tract
-Though it is very rare to get blood in spittle from lower respiratory tract etiology but it may happen in tuberculosis,sarcoidosis,Wegener's granulomatosis,bronchiactasis,etc.

To rule out all these things it needs clinical correlation and laboratory tests like Hb,CBC,Platelet count,Chest X-ray and examination by dentist by for dental caries.

Hope this will help you.
Wish you good health.
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor